RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 6, Pages 3–24 (Mi msb1568)  

This article is cited in 8 scientific papers (total in 8 papers)

Properties of exponential series with sequence of exponents satisfying a Levinson-type condition

A. Baka, Yu. V. Muranovb

a Bielefeld University
b Vitebsk State University named after P. M. Masherov

Abstract: It is shown that if the sequence of exponents of a Dirichlet series satisfies a Levinson-type condition, then the growth of the absolute values of its sum has a sharp lower bound on curves of bounded slope which depends only on the coefficients and the exponents of the series.
Bibliography: 21 titles.

Keywords: surgery exact sequence, normal invariant, splitting along submanifold

DOI: https://doi.org/10.4213/sm1568

Full text: PDF file (567 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:6, 791–811

Bibliographic databases:

UDC: 513.83+515.1
MSC: Primary 57R67, 19J25; Secondary 57R05, 18F25
Received: 23.05.2005

Citation: A. Bak, Yu. V. Muranov, “Properties of exponential series with sequence of exponents satisfying a Levinson-type condition”, Mat. Sb., 197:6 (2006), 3–24; Sb. Math., 197:6 (2006), 791–811

Citation in format AMSBIB
\Bibitem{BakMur06}
\by A.~Bak, Yu.~V.~Muranov
\paper Properties of exponential series with
sequence of exponents satisfying a Levinson-type condition
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 6
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb1568}
\crossref{https://doi.org/10.4213/sm1568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477279}
\zmath{https://zbmath.org/?q=an:1148.57042}
\elib{http://elibrary.ru/item.asp?id=17309845}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 6
\pages 791--811
\crossref{https://doi.org/10.1070/SM2006v197n06ABEH003778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240354900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748791007}


Linking options:
  • http://mi.mathnet.ru/eng/msb1568
  • https://doi.org/10.4213/sm1568
  • http://mi.mathnet.ru/eng/msb/v197/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jimenez R., Muranov Yu.V., Repovš D., “Splitting along a submanifold pair”, J. K-Theory, 2:2 (2008), 385–404  crossref  mathscinet  zmath  isi
    2. A. Bak, Yu. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sb. Math., 199:6 (2008), 787–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Math. Notes, 86:2 (2009), 196–215  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Cavicchioli A., Muranov Yu.V., Spaggiari F., “Assembly maps and realization of splitting obstructions”, Monatsh. Math., 158:4 (2009), 367–391  crossref  mathscinet  zmath  isi  elib
    5. Cavicchioli A., Muranov Yu.V., Spaggiari F., “Surgery on pairs of closed manifolds”, Czechoslovak Math. J., 59:2 (2009), 551–571  crossref  mathscinet  zmath  isi  elib
    6. Cencelj M., Muranov Yu.V., Repovs D., “On Structure Sets of Manifold Pairs”, Homology Homotopy and Applications, 11:2 (2009), 195–222  crossref  mathscinet  zmath  isi
    7. A. Bak, Y. V. Muranov, “Surgery on a pair of transversal manifolds”, J. Homotopy Relat. Struct, 7:2 (2012), 255  crossref  mathscinet  zmath  isi
    8. Muranov Yu.V., Jimenez R., “Splitting Obstruction Groups Along One-Sided Submanifolds”, Ukr. Math. J., 66:3 (2014), 352–370  crossref  mathscinet  zmath  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:54
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019